# SDR CA951222002

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Engine: Cont O470S
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 107902010
- Condition: Teeth Stripped
- Location: Distributor Gear
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)COMPLETE MAGNETO FAILURE (RIGHT HAND) REPORTED BY PILOT. INSPECTION REVEALED STRIPPED GEAR TEETH FOR ONE-HALF OF THE DISTRIBUTOR GEAR.
